Taiwanese Journal of Mathematics

GROWTH CONDITIONS AND BISHOP'S PROPERTY

Michael M. Neumann

Full-text: Open access

Abstract

We show that a certain logarithmic growth condition on a bounded linear operator on a complex Banach space implies Bishop's property $(\beta )$, and discuss several applications of this result in local spectral theory.

Article information

Source
Taiwanese J. Math., Volume 2, Number 3 (1998), 287-295.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406966

Digital Object Identifier
doi:10.11650/twjm/1500406966

Mathematical Reviews number (MathSciNet)
MR1641155

Zentralblatt MATH identifier
0921.47005

Subjects
Primary: 47A11: Local spectral properties 47B40: Spectral operators, decomposable operators, well-bounded operators, etc.

Keywords
local spectral theory decomposable operator Bishop's property $(\beta )$ isometry Ces\`aro operator

Citation

Neumann, Michael M. GROWTH CONDITIONS AND BISHOP'S PROPERTY. Taiwanese J. Math. 2 (1998), no. 3, 287--295. doi:10.11650/twjm/1500406966. https://projecteuclid.org/euclid.twjm/1500406966


Export citation